# SDR DALA2017022601618

- Difficulty date: February 26, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BS 1379, RT CREASE BEAM WEB IS CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE WEB, BS 1360-1380 IAW SRM AND DWG.
